CureZone   Log On   Join
Aggravation with Caprylic Acid Pill Form
 
NAMIR Views: 4,271
Published: 8 years ago
 

Aggravation with Caprylic Acid Pill Form


I have been using Caprylic Acid (Soloray Capryl delayed release 6 pills per day) for 2 months now. Along with SF722/undecenoic acid. I was getting major progress with the combo, espially when I started SF722.

About 3 weeks ago I started getting aggravations, and my condition was getting worse. I first thought the Candida was becoming resitant to the Supplements, or die-off...But I now discovered anytime I take the Caprylic Acid, I get a reaction like I just had a bunch of sugar. So its not my normall die-off.

Very Strange, I may have become allergic to Caprylic Acid?? or According to Dr. Jeff McCombs "your Kidney becomes toxic after taking Caprylic Acid for more than 3-4 weeks."
Not exactly sure what to believe.

It maybe the type of Caprylic Acid this brand is using: (Capryl) Sustained-Release Caprylic Acid from Mineral Caprylates

Anyone had similar experience or recommend another brand of Caprylic Acid.

For now Im sticking to SF722 and just plain old Coconut Oil (But Coconut oil absorbs instantly, instead of time delaye of capsules)


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.328 sec, (1)